diabetes-icon
Sugar level
My father had covid in April and after that due to high levels of sugar we started giving him insulin..and stopped it all of a sudden without doctor's suggestion...he frequently has heart burn when he eats something spicy and sometimes even without eating spicy but he frequently has heart burn...while using insulin he didn't have heart burn...I have checked now he has 360 level of sugar...is it something to worry!?
104 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You should not stop the medications on your own , you should always consult a doctor and take expert medical advise . Sugars levels of 360 are high and yes it’s worrisome
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.